# SDR SRAA970994

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fireshield
- Condition: Delaminated
- Location: Nr 2/3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALKAROUND, NR 2 AND NR 3 PYLON'S HAVE SKIN DELAMINATED, APPROX 12 BY 3.  TRIMMED OUT THE DELAM PORTION OF FIRESHIELDS AND INSTALLED NEW FIRESHIELD PIECES AS PER SRM 54-30-03.
